Homogeneous Einstein metrics on spheres and projective spaces. (English) Zbl 0469.53043


53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
Full Text: DOI EuDML


[1] [B1] Berger, M.: Les variétés Riemanniennes homogènes normales simplement connexes à courbure strictement positive. Ann. Scuola Norm. Sup. Pisa15, 179-246 (1961) · Zbl 0101.14201
[2] [B2] Berger, M.: Rapport sur les variétés d’Einstein. Soc. Math. France, Asterisque80, 5-19 (1980)
[3] [BK] Bourguignon, J.P., Karcher, H.: Curvature operators: Pinching estimates and geometric examples. Ann. Sci. Ecole Norm. Sup.11, 71-92 (1978) · Zbl 0386.53031
[4] [DZ] D’Atri, J.E., Ziller, W.: Naturally reductive metrics and Einstein metrics on compact Lie groups. Mem. Ann. Math. Soc.215 (1979) · Zbl 0404.53044
[5] [J1] Jensen, G.R.: Einstein metrics on principle fibre bundles. J. Differential Geometry8, 599-614 (1973) · Zbl 0284.53038
[6] [J2] Jensen, G.R.: Imbeddings of Stiefel manifolds into Grassmannians. Duke Math. J.42, 397-407 (1975) · Zbl 0335.53042 · doi:10.1215/S0012-7094-75-04238-6
[7] [M] Matsushima, Y.: Remarks on Kaehler-Einstein manifolds. Nagoya Math. J.46, 161-173 (1972) · Zbl 0249.53050
[8] [O] Oniscik, A.L.: Transitive compact transformation groups. Mat. Sb.60, 447-485 (1963) [Russian]; Am. Math. Soc. Transl.55, 153-194 (1966) · Zbl 0203.26302
[9] [Z] Ziller, W.: The Jacobi equation on naturally reductive compact Riemannian homogeneous spaces. Comm. Math. Helv.52, 573-590 (1977) · Zbl 0368.53033 · doi:10.1007/BF02567391
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.